# SDR 96ZZZX5058

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1UP
- Make and model: Cessna 650
- Aircraft serial: 6500224
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 99140921
- Condition: Faulty
- Location: Lt Eng Detector
- Part time: 1,836 hours
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED LEFT FIRE DETECTOR FAIL ANNUNCIATOR LIGHT ON.  FIRE TEST NORMAL.  INVESTIGATION REVEALED FIRE DETECTOR LOOP RUBBED THROUGH INBOARD SIDE UNDER AFT ENGINE SHROUD.  REPLACEMENT LOOP CLEARED PROBLEM.
